Advanced

Minimal submanifolds of hyperbolic spaces via harmonic morphisms

Gudmundsson, Sigmundur LU (1996) In Geometriae Dedicata 62(3). p.269-279
Abstract
In this paper we give a method for constructing complete minimal submanifolds of the hyperbolic spaces H-m. They are regular fibres of harmonic morphisms from H-m with values in Riemann surfaces.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
FORMS, SURFACES, MAPS, PROJECTIVE SPACES, CONFORMAL FOLIATIONS
in
Geometriae Dedicata
volume
62
issue
3
pages
269 - 279
publisher
Springer
external identifiers
  • Scopus:0000046199
ISSN
0046-5755
language
English
LU publication?
yes
id
fa51e344-0b11-4961-864f-9e3af99dbdfe (old id 827904)
date added to LUP
2008-03-10 17:23:01
date last changed
2016-10-13 04:36:07
@misc{fa51e344-0b11-4961-864f-9e3af99dbdfe,
  abstract     = {In this paper we give a method for constructing complete minimal submanifolds of the hyperbolic spaces H-m. They are regular fibres of harmonic morphisms from H-m with values in Riemann surfaces.},
  author       = {Gudmundsson, Sigmundur},
  issn         = {0046-5755},
  keyword      = {FORMS,SURFACES,MAPS,PROJECTIVE SPACES,CONFORMAL FOLIATIONS},
  language     = {eng},
  number       = {3},
  pages        = {269--279},
  publisher    = {ARRAY(0x96154c8)},
  series       = {Geometriae Dedicata},
  title        = {Minimal submanifolds of hyperbolic spaces via harmonic morphisms},
  volume       = {62},
  year         = {1996},
}